Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

winning side effects

Posted Nov 30 2009 12:00am

The last few weeks have been an effort to reduce my blood pressure to a normal range after it had risen from taking Avastin®. My oncologist has stopped the Avastin, so I’m continuing currently with only Taxol®. Oddly, the other side effects seem to have increased again. It’s almost as though the Avastin inhibited them or my feeling them, I can’t figure out the relationship, if, actually, there is one. Maybe the body adjusts to the amount of disturbance. With the effects of the high blood pressure gone, the others advance in the queue.

Anyway, the worst offenders today are the bone pain and nose bleeds along with the runny nose, teary eyes, numb taste buds, foul taste, sore mouth, yucky tummy . . . . I could also add fatigue, but that seems to be a category independent of all else and incessantly prevalent. I always try to ignore it, but it’s hard to do when you sit down for a moment to relax and suddenly, it seems, the time on the clock jumps forward an hour or more. It will never cease to amaze me how that can happen with such regularity.

Anyway, today was a return to the usual work day. I didn’t have the energy at the end of the day to go out, so I washed dishes and found that that chore plus working were enough to warrant an extended session of relaxation and reading following, of course, an hour’s nap. Tonight I’ll work on my relaxation project and some meditation, assuming I don’t fall asleep in the middle of it all.

5 6 7 8

————-

© 2004-2009 Donna Peach. All rights reserved.

33.778481 -118.199353
Post a comment
Write a comment: